# SDR 9519149946

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 541-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON LONGERON 19L BETWEEN FS 541 TO 579.  REPAIRED LONGERON (P/N 5920354-1), PER EA 99-103115.
